Loading...
Loading...

Go to the content (press return)

On the number of self-dual rooted maps

Author
Kitaev, S.; De Mier, A.; Noy, M.
Type of activity
Journal article
Journal
European journal of combinatorics
Date of publication
2014
Volume
35
First page
377
Last page
387
DOI
https://doi.org/10.1016/j.ejc.2013.06.013 Open in new window
URL
http://www.sciencedirect.com/science/article/pii/S0195669813001236 Open in new window
Abstract
We compute the number of self-dual rooted maps with n edges. We also compute the number of 2-connected and 3-connected self-dual rooted maps, and show that the latter are counted by the Fine numbers. © 2013 Elsevier Ltd.
Group of research
GAPCOMB - Geometric, Algebraic and Probabilistic Combinatorics

Participants